# SDR QXEA2020091500283

- Difficulty date: September 15, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 5,027 hours, 3,070 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING INITIAL TAXI NOTICED AN UNUSUAL VIBRATION AND BOUNCING EFFECT SIMILAR TO A FLAT TIRE CONDITION.  I ADJUSTED THE TAXI SPEEDS AND MADE SMALL TURNS AND THE PROBLEM WOULD COME AND GO.  WHEN APPROACHING THE DEPARTURE END OF THE RUNWAY CONDITION IMPROVED.  DURING TAKEOFF ROLL A MODERATE VIBRATION RESUMED SUDDENLY AT APPROXIMATELY 65K.  DECISION TO REJECT THE TAKEOFF CAM AT APPROXIMATELY 70-75K, LIGHT BRAKING.  ABORTED TAKE OFF.  REMOVED FROM SERVICE.  C/W AMM TASK 05-50-24-200-801-A, NO DEFECTS NOTED.  TAXIED A/C NO VIBRATIONS NOTED, NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
